MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Infusion or Flow Problem (2964); Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use of the arctic front advance catheter system, a system notice was received indicating that the refrigerant delivery path was obstructed.The failure of the mechanical assembly, specifically the low pressure regulator, was verified.All consumables including the umbilical cables and catheter were replaced without resolve, and the tank had been replaced, the console was vented, and the coax port was confirmed clear without resolution.The case was aborted the patient was under general anesthesia.An ablation test was performed and worked properly.Annual preventive maintenance was conducted, including replacement of the low pressure regulator battery.Electrical safety tests, operational and safety tests for the catheter and console, and performance verification with freezor, freezor max, and arctic front advance catheters were completed, including two 3-minute balloon inflation tests.Proper function of the injection pid and vacuum pid was verified, and proper flow and temperature profiles were observed.The ni pple filter, injection proportional valve, and flow meter were replaced, and a system flush was performed.The console was restored and ready for use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the 106a3 console of serial number (b)(6) and data files were returned and analyzed.The data files contained two images returned from the field.The first image showed console identification: model number: 10000-008-08, serial number: (b)(6), ref: (b)(4), mfg-date: 2016-10.The second image showed a clear console coaxial connector with no anomaly.A field service was carried out.The brass nipple filter was replaced in the field during servicing.The replaced part was not returned for further analysis.Low pressure regulator battery was replaced in the field during servicing.The replaced part was not returned for further analysis.Mass flow meter fm1 (0-10000 sccm) was replaced in the field during servicing.The replaced part was not returned for further analysis.Work performed was as follows.Completed repair customer reported a system notice indicating that the refrigerant delivery path was obstructed.The nipple filter, injection proportional valve (mks) valve, flow meter and performed system flush.Performed an ablation test and it worked properly.The annual preventative maintenance was performed.Replaced low pressure regulator (lpr) battery.Completed electrical safety test.All catheter and console operational and safety tests passed.Proper function of both the injection pid and vacuum pid were verified.Proper flow and temperature profiles were observed during performance verification with a freezor, freezor max, and arctic front advance catheter that included two 3 min.Balloon inflation tests.The console is ready for use.No re-testing required since the issue was identified as a verified failure and resolved by the field service engineer.In conclusion, the reported system notice was confirmed through analysis.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.The physical console was not returned and aborted under general anesthesia cannot be assessed through data or product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that it was an ep catheter that was use in the cryo ablation procedure.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23567530
Report Number2182208-2025-09544
Device Sequence Number18608923
Product Code LPB
UDI-Device Identifier00643169946644
UDI-Public(01)00643169946644(11)161021
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale